Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Tuesday
   June 15
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I am a female of 28 yrs. I was getting fat after the delivery of my second child (born in Jan. 2002) and my neck was also getting bulged slightly. Dr. found I am hypothyroidic (tested in August 2002). I am under eltroxin since then (100 micrograms). Once I started this medicine, my periods have stopped completely. My eyes started vibrating (recently) when I concentrate on books, not only that I am feeling like fainting (for a second only) occasionally. Dr. found I am normal and asked me to continue with eltroxin. I consulted an ophthalmologist for my eye problem and according to her my vision is perfectly all right. After one month of medication, the count of antibodies has come down to normal. Dr. suggested scanning of Pituitary Fosse and found it normal. I am still under eltroxin. I would like to know whether all these symptoms are side effects of taking the medicine eltroxin? Or do I have some other problems? I am planning to consult an endocrinologist soon.
V. T. R. 
Answer:
Thank you for your inquiry. In order to answer this, we - or your regular doctors - need to see you in person. If you are not seeing your endocrinologist soon (and it would be a good idea), best to make an appointment and bring you blood test results, also any thyroid scan results; without a taking a good history, doing a thorough physical examination and knowing these results it's not safe to advise you on what may be causing your symptoms and what dose of thyroxin you should be taking. Best regards
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02